# SDR SWAA062975

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 33,766 hours, 28,091 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT AND LT HORIZONTAL STAB FITTING LUG FACES CORRODED.  REPAIRED HORIZONTAL STAB FITTING PER SRM.
